Eigenvalues of Rayleigh quotient matrices.

Ji-guang Sun

Numerische Mathematik (1991)

  • Volume: 59, Issue: 6, page 603-614
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Sun, Ji-guang. "Eigenvalues of Rayleigh quotient matrices.." Numerische Mathematik 59.6 (1991): 603-614. <http://eudml.org/doc/133567>.

author = {Sun, Ji-guang},
journal = {Numerische Mathematik},
keywords = {Hermitian matrix; Rayleigh quotient matrices; eigenvalues},
number = {6},
pages = {603-614},
title = {Eigenvalues of Rayleigh quotient matrices.},
url = {http://eudml.org/doc/133567},
volume = {59},
year = {1991},

AU - Sun, Ji-guang
TI - Eigenvalues of Rayleigh quotient matrices.
JO - Numerische Mathematik
PY - 1991
VL - 59
IS - 6
SP - 603
EP - 614
KW - Hermitian matrix; Rayleigh quotient matrices; eigenvalues
UR - http://eudml.org/doc/133567
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.